Resonant Mode of Surface Wave in Goubau Line

Ken-ichi SAKINA  Jiro CHIBA  

Publication
IEICE TRANSACTIONS on Electronics   Vol.E76-C   No.4   pp.657-660
Publication Date: 1993/04/25
Online ISSN: 
DOI: 
Print ISSN: 0916-8516
Type of Manuscript: LETTER
Category: Electromagnetic Theory
Keyword: 
electromagnetic theory,  waveguide theory,  transmission line,  microwave,  

Full Text: PDF>>
Buy this Article




Summary: 
It is shown from a computer analysis that there exists a resonant mode of a surface wave which propagates along Goubau line, and that the attenuation of such a mode is very low. The approximate formula for obtaining the resonant frequency is also given.